Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online
Ask a Urologist   »  

Taking Macrodontin. Noticed dark urine. Skene's gland cyst or abscess cause long term damage?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
I am on Macrodontin does this make you urine dark yellow. Does skenes gland cyst /absesse cause long term damage if left untreated for a long time. they have put me on macrodontin untill 30july
Posted Mon, 1 Jul 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Monika Choudhary 3 hours later
Hello,
Thanks for posting your query.
Macrodontin (Nitrofurantoin ) is the most common drug used now a days to treat urinary tract infection.
It can cause upset stomach, vomiting, mild diarrhea & altered urine colour like dark yellow or brownish.
If urinary tract infection/ XXXXXXX gland abscess is left untreated for a long time can effect on your kidney & ureter also.
So be careful & take your medications regularly as advised by your doctor.
I hope your query has been answered. I will be available for your further queries.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Taking Macrodontin. Noticed dark urine. Skene's gland cyst or abscess cause long term damage? 1 hour later
I cant get in to see a urologst until the30 july, i am on macrodontin but still have urinary ploblems and a very sore urethra. this has been going on since january 2013 what do i do.
 
 
Answered by Dr. Monika Choudhary 5 hours later
Hello,
Welcome back.
Macrodontin is very good drug but still if you are not getting relief there can be possibility of developing resistance to this antibiotic.
So get urine culture sensitivity test done that will detect to which antibiotic bacteria are sensitive & this test will guide you to take respective antibiotic.
I hope your query has been answered.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor